Still have fever a week after starting antibiotics

Patient

Q: I went to the ER last Tues. with a fever, nausea, headache, and extreme hip pain. Diagnosed with a UTI and prescribed antibiotics but the doc couldn't explain the hip pain. I still have a fever and ny hip hurts worse than ever though the xrays at the ER showed nothing of concern. Should I be worried about my continued fever? Any idea about what could cause a fever and severe hip pain? Should I return to the ER or would it be better to seek out my PCP? Please help me. I'm miserable and have a 3 month old baby to take care of. I'm worried she might get sick too.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews